# SDR ASAA2015031511034

- Difficulty date: March 15, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 52,237 hours, 23,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U22
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN THE FWD CABIN AREA CRACKED.  BS 344-BS360, LBL 10.  ACFT GROUNDED.  REMOVED AND REINSTALLED INTERCOSTAL FOR ACCESS AT BS 344 TO BS 360 BL-0 IAW BAC DWG 141A5410, REV C.  REMOVED CRACKED INTERCOSTAL IAW SRM 51-40-02.  LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-02 AND BAC DWG 141A5410, REV C. INSTALLED NEW INTERCOSTAL IAW BAC DWG 141A5410.  REV C.
